MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493919108200
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon leak occurred.The target lesion was located in the left anterior descending artery.A 2.00mm x 8mm emerge balloon catheter was advanced for use.However, during the procedure, it was noticed that the device was leaking air.The device was removed, and the procedure was completed with another of the same device without any patient complications reported.The patient status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device fg emerge otw, us 2.00mm x 8mm was returned to the complaint investigation site (cis) for analysis.Visual, tactile, microscopic and wire insertion analysis was performed on the device.Visually, there was no issues or damages in the hypotube shaft and the inner wire lumen was stretched and prolapsed.A pinhole in the inner lumen within the balloon therefore during an attempt to inflate the device, the inflation liquid leaked through the tip.In addition, it was noted the proximal markerband was flattened.No other device issues were identified during returned product analysis.
 
Event or Problem Description

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21105790
Report Number2124215-2024-82345
Device Sequence Number8775251
Product Code LOX
UDI-Device Identifier08714729807117
UDI-Public(01)08714729807117(17)260612(10)34225728
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberH7493919108200
Device Catalogue NumberH7493919108200
Device Lot Number0034225728
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight76 KG